# SDR C2XA02IA174

- Difficulty date: August 15, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145
- Aircraft serial: 145133
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 83990166
- Part serial: 0875
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED A NR 1 ENGINE THRUST REVERSER FAIL MESSAGE ILLUMINATED DURING FLIGHT.  THE CREW SHUTDOWN THE NR 1 ENGINE AND THE AIRCRAFT LANDED AT GSO WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE NR 1 THRUST REVERSER ON MEL.  AFTER TROUBLESHOOTING THE NR 4 STOW AND TRANSIT, SWITCH WAS FOUND TO BE FAULTING.  THE AFFECTED SWITCH WAS REMOVED AND REPLACED, THE AIRCRAFT WAS OPERATIONALLY CHECKED, THE MEL CLEARED, AND THEN RETURNED TO SERVICE.
